Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
poopoo2

Acne Is Getting Worse? :(

Recommended Posts

So i added a new product in my regimen to eliminate oilyness. Although ive been using the new one for only a week... im not sure if this normal that all of my pimples and its surrounding surface will get really big red and flaky. Should i discontinue? I only had small spots always whenever i get a breakout. But it seems like i have 4 really BIG spots so i just need someone to tell me what to do :( i wont be able to go to the dermatologist til like a month... idrk what im supposed to do

post-402595-0-50500600-1404613653_thumb.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×